Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013 (2013), Article ID 512050, 7 pages
http://dx.doi.org/10.1155/2013/512050
Research Article

Nonlinear Kato Class and Unique Continuation of Eigenfunctions for -Laplacian Operator

1Departamento de Matemáticas, Universidad Nacional de Colombia, Apartado, 360354 Bogotá, Colombia
2Departamento de Matemáticas, Universidad de Oriente, Cumaná 6101 Estado Sucre, Venezuela

Received 25 April 2013; Revised 27 August 2013; Accepted 28 August 2013

Academic Editor: Janusz Matkowski

Copyright © 2013 René Erlín Castillo and Julio C. Ramos Fernández. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

René Erlín Castillo and Julio C. Ramos Fernández, “Nonlinear Kato Class and Unique Continuation of Eigenfunctions for -Laplacian Operator,” Journal of Function Spaces and Applications, vol. 2013, Article ID 512050, 7 pages, 2013. doi:10.1155/2013/512050